Posted by: Lebo | 2010-07-01


I did a sinus &  tonsilactomy operation last year around August the thing is after the op everything was ok i was no longer snoring i could even breath on my nose before i used to breath with my mouth now i am realising that i am snoring again and i have headache especially at night but if i take a Pulmision tablet those things dissapear so i need to know how can i survive without taking pills because it looks like the op is not a lifetime healer for me so i was wondering what really causes that on my side because i have already done an op and it doesen`t work for me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Lebo

This operation has indeed removed the partial obstruction to your breathing, and improved drainage from the sinusses, but this does not mean you can never fall ill again. As it is winter, you may be more likely to get an upper respiratory infection, and this should be treated as such. If the Pulmison works, it is possible that you suffer from an underlying allergy, and you may benefit from the longterm use of a topical steroid nasal spray. You should see your ENT for an opinion regarding longterm management.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.